MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO; LABORATORY AUTOMATION SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. APTIO; LABORATORY AUTOMATION SYSTEM
Model Number APTIO
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens customer service engineer (cse) was dispatched to the customer site.The cse discovered that the xp4 connector at the rsm was melted due to an over-heated wire.The cse replaced the power xp4 cord and installed connectors on the blino and xp4 cords.The cooler temperature was monitored and the cse verified the rsm was operational.The cause of the rsm not working was a damaged connector.This instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The refrigerated storage module (rsm) for an aptio automation system stopped working.The customer stated that samples located in the rsm could not be used for testing, as the rsm not maintaining the proper temperature had affected the sample integrity.The customer stated that two samples needed to be recollected for additional testing, but the customer could not provide the test orders for the patients.There are no known reports of patient intervention or adverse health consequences due to delayed testing.

Brand Name
APTIO
Common Device Name
LABORATORY AUTOMATION SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
MDR Report Key6694269
Report Number2517506-2017-00580
Device Sequence Number1735901
Product Code JJE
UDI-Device Identifier00630414596754
UDI-Public00630414596754
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 07/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPTIO
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2017
Initial Report FDA Received Date07/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1